Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/226498
Full metadata record
DC FieldValueLanguage
dc.contributor.authorМазаник, С. А.-
dc.date.accessioned2019-08-07T09:39:18Z-
dc.date.available2019-08-07T09:39:18Z-
dc.date.issued1998-
dc.identifier.citationВестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1998. – № 3. – С. 63-65.ru
dc.identifier.issn0321-0367-
dc.identifier.urihttp://elib.bsu.by/handle/123456789/226498-
dc.description.abstractSome properties of Lyapunov and generalized Lyapunov transformations of linear differential systems are investigated. Sufficient conditions under which a given transformation belongs to a class Lyapunov or generalized Lyapunov transformations are obtained.ru
dc.language.isoruru
dc.publisherМинск : Універсітэцкаеru
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математикаru
dc.titleНекоторые свойства преобразований Ляпуноваru
dc.typearticleru
Appears in Collections:1998, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
63-65.pdf654,7 kBAdobe PDFView/Open
Show simple item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.